VOL. 4 · NO. 3 | SUMMER 1992
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 4 (3), (SUMMER 1992)
No abstract available
Articles
D. Berthold, W. Hoppe, B. Silbermann
J. Integral Equations Applications 4 (3), 309-336, (SUMMER 1992) DOI: 10.1216/jiea/1181075695
No abstract available
Bernard Bialecki, Yi Yan
J. Integral Equations Applications 4 (3), 337-369, (SUMMER 1992) DOI: 10.1216/jiea/1181075696
KEYWORDS: Singular integral equation, rectangular quadrature rule, truncation error, stability, convergence, asymptotic error expansion and Richardson's extrapolation, 65R20, 45L10, 65D32, 65B05
No abstract available
Joseph A. Cima, William R. Derrick
J. Integral Equations Applications 4 (3), 371-375, (SUMMER 1992) DOI: 10.1216/jiea/1181075697
No abstract available
I. Györi, G. Ladas
J. Integral Equations Applications 4 (3), 377-390, (SUMMER 1992) DOI: 10.1216/jiea/1181075698
KEYWORDS: 34K15, 34C10, 92A15
No abstract available
H. Kaneko, R.D. Noren, Y. Xu
J. Integral Equations Applications 4 (3), 391-407, (SUMMER 1992) DOI: 10.1216/jiea/1181075699
No abstract available
Abdelaziz Rhandi
J. Integral Equations Applications 4 (3), 409-420, (SUMMER 1992) DOI: 10.1216/jiea/1181075700
No abstract available
Steffen Roch, Bernd Silbermann
J. Integral Equations Applications 4 (3), 421-442, (SUMMER 1992) DOI: 10.1216/jiea/1181075701
No abstract available
Ezio Venturino
J. Integral Equations Applications 4 (3), 443-463, (SUMMER 1992) DOI: 10.1216/jiea/1181075702
KEYWORDS: 65R20, 65F15
No abstract available
Back to Top